- -

A study of function space topologies for multifunctions

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

A study of function space topologies for multifunctions

Show full item record

Gupta, A.; Sarma, RD. (2017). A study of function space topologies for multifunctions. Applied General Topology. 18(2):331-344. doi:10.4995/agt.2017.7149

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/89588

Files in this item

Item Metadata

Title: A study of function space topologies for multifunctions
Author:
Issued date:
Abstract:
[EN] Function space topologies are investigated for the class ofcontinuousmultifunctions. Using the notion of continuous convergence, splitting-ness and admissibility are discussed for the topologies on ...[+]
Subjects: Multifunction , Topology , Function space , Continuous convergence , Splittingness , Admissibility
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2017.7149
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2017.7149
Type: Artículo

This item appears in the following Collection(s)

Show full item record